On interpretability in set theories. II.

Petr Hájek

Commentationes Mathematicae Universitatis Carolinae (1972)

  • Volume: 013, Issue: 3, page 445-455
  • ISSN: 0010-2628

How to cite


Hájek, Petr. "On interpretability in set theories. II.." Commentationes Mathematicae Universitatis Carolinae 013.3 (1972): 445-455. <http://eudml.org/doc/16510>.

author = {Hájek, Petr},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {3},
pages = {445-455},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On interpretability in set theories. II.},
url = {http://eudml.org/doc/16510},
volume = {013},
year = {1972},

AU - Hájek, Petr
TI - On interpretability in set theories. II.
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1972
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 013
IS - 3
SP - 445
EP - 455
LA - eng
UR - http://eudml.org/doc/16510
ER -


  1. S. FEFERMAN, Arithmetization of metamathematics in a general setting, Fundamenta Mathematicae 49 (1966), 35-92. (1966) MR0147397
  2. P. HÁJEK, On inteгpretability in set theoгies, Comment. Math. Univ. Carolinae 12 (1971), 73-79. (1971) MR0311470
  3. M. HÁJKOVÁ P. HÁJEK, On interpretability in theories containing arithmetic, Fundamenta Mathematicae LXXVI (1972) (to appeaг). (1972) 
  4. P. VOPĚNKA, A new proof of Gödel's result on non-provability of consistency, Bull. Acad. Polon. Sci. XIV (1966), 111-115. (1966) MR0207546

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.